# SDR CALA2024022600547

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 58,834 hours, 18,857 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Terminal Block
- Part number: UNKNOWN
- Condition: Shorted
- Location: Vhf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADIO VHF1/2 INOP UNCONTROLLABLE CREW REPORTED: L VHF/HF COMMUNICATION CONTROL PANEL (TUNING PANEL) KEPT CHANGING TO 120.500 AUTOMATICLLY AND R TUNING PANEL TO 118.200. CENTER PANEL KEPT THE SELECTED FREQUENCY. ENGINEERING UPDATE: SELECTION BETWEEN FREQUENCY SELECT INPUT A A ND B IS CONTROLLED BY A GND CONNECTION AT GND BLOCK GD6311-DC. C HK SECURITY OF GND CONNECTION AT THIS BLOCK. GND CONNECTED TO W1 163-0422-22 AT D125B, PIN D3. REFERENCE WDM 23-12-11-3. IF NO IS SUE IS FOUND, ALSO CHECK GND GB145-ST, AS THIS IS THE GROUND FOR THE WIRE SHIELD THAT IS COMMON FOR THE L AND R FREQ SELECT INPU TS. REF. WDM 23-12-11.   CHECKED GROUNDS AS REQUESTED. CHK OK. RANG AND MEGGERED FREQ SELECT PORT A AND B WIRES REF WDM 23-12-11, 23-12-21, 23-11-11, AND 23-11-21. ALL CHECKED OK. WHEN PULLING PORT SELECT DISCRETE WIRES AT TB 141 ZB65, FOUND GND FLUCTUATIONS MEASURED AT PIN 4 OF D127. POSSIBLE SHORTING BETWEEN ZA AND ZB. REPLACED TERMINAL BLOCK POSITION 65 TB141 REF SWPM 20-90-15 AND ABOVE WDM REFERENCES. MEGGERED EACH WIRE WHEN TRANSFERING. WIRES CHK GOOD. WERE NEVER ABLE TO DUPLICATE ISSUE. NO PROBLEMS SEEN AFTER TB REPLACEMENT.
